# SDR CALA2023050801418

- Difficulty date: May 8, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 124,107 hours, 19,142 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: NA
- Condition: Unknown
- Location: Ceiling Pnl
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING PANEL EMERGENCY LIGHT CONNECTORS DAMAGE AT 2A, 5A, 7A, 9 A, 21AB, 30AB, 32AB, 2L, 4L, 6L, 8L 16LK, 21LK, 41LK - ORIGINATE D BY EMP V905488 ON HAECO NR 9454018, EA 4420-03294 REV D OP001 PERFORMED BY EMP V905488, REPLACED CEILING PANEL EMERGENCY LIGHT CONNECTORS AND INSTALLATION TEST FOUND PASS, AS PER SWPM 20-61- 28 REV 81, AMM 33-51-402-024 REV 138.
